Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 24, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 4:28 PM EDT for 4 counties in Pennsylvania. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 4:28 PM EDT (20:28 UTC)
- Expired
- May 27, 2012, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Armstrong County, PA, Clarion County, PA, Indiana County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:39 PM EDT | TSTM WND DMG | Mcwilliams, PA | MULTIPLE TREES DOWN |
| May 27, 4:58 PM EDT | TSTM WND DMG | Marion Center, PA | MULTIPLE TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WUUS51 KPBZ 272028
SVRPBZ
PAC005-031-063-065-272115-
/O.NEW.KPBZ.SV.W.0024.120527T2028Z-120527T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
NORTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 515 PM EDT
* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DORA...MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMERVILLE... RURAL VALLEY... NEW BETHLEHEM...
MUFF... BROOKVILLE... DAYTON...
DORA... SMICKSBURG... PLUMVILLE...
PUNXSUTAWNEY... MARION CENTER... CLYMER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF
CLARION COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4070 7881 4051 7890 4086 7944 4123 7918
4105 7880 4081 7880 4072 7879
TIME...MOT...LOC 2028Z 297DEG 36KT 4100 7917
$$1 follow-up statement
389
WWUS51 KPBZ 272049
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT SUN MAY 27 2012
PAC005-031-063-065-272115-
/O.CON.KPBZ.SV.W.0024.000000T0000Z-120527T2115Z/
ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA-
449 PM EDT SUN MAY 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR JEFFERSON...INDIANA...CLARION AND ARMSTRONG COUNTIES IN WEST
CENTRAL PENNSYLVANIA...
AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PUNXSUTAWNEY...MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMERVILLE... SMICKSBURG... RURAL VALLEY...
PUNXSUTAWNEY... PLUMVILLE... NEW BETHLEHEM...
MUFF... MARION CENTER... DORA...
DAYTON... BROOKVILLE... CLYMER...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4070 7881 4051 7890 4086 7944 4123 7918
4105 7880 4081 7880 4072 7879
TIME...MOT...LOC 2049Z 297DEG 36KT 4090 7892
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:34 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 27, 2:34 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 234 PM EDT SUN MAY 27 2012 .SYNOPSIS... UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS. && .NEAR TERM /THROUGH TONIGHT/... SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000 J/KG AND VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD INCREASE. HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST OF THE STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW STORMS THAT TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR A SEVERE HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS SLOW MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD ALSO BE POSSIBLE. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY. MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT. MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH QUICKLY...ENDING PRECIP BY TUESDAY NIGHT. CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10 DEGREES ABOVE NORMAL. HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S. AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A FEW THUNDERSTORMS. FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS SUNDAY. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT. EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED. GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS WILL DEVELOP. .OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 27, 1:44 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 144 PM EDT SUN MAY 27 2012 OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002- 281745- TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES- HANCOCK-BROOKE- 144 PM EDT SUN MAY 27 2012 ...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023- 041-281745- GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE- FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 144 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 27, 3:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG CRANBERRY 41.35N 79.72W
05/27/2012 VENANGO PA 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1200444
TGREENLocal storm report, May 27, 3:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
344 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HARRISVILLE 41.14N 80.01W
05/27/2012 E1.00 INCH BUTLER PA PUBLIC
&&
EVENT NUMBER PBZ1200445
XXSpecial weather statement, May 27, 4:00 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
400 PM EDT SUN MAY 27 2012
OHZ041-PAZ007-013-014-020>022-073-272045-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-
LAWRENCE PA-MERCER PA-WESTMORELAND PA-
400 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT BUTLER...EXTREME NORTHWESTERN
WESTMORELAND...EXTREME SOUTHEASTERN MERCER...LAWRENCE...NORTHEASTERN
ALLEGHENY...NORTHEASTERN COLUMBIANA...NORTHERN BEAVER AND WEST
CENTRAL ARMSTRONG COUNTIES...
AT 357 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BESSEMER...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BESSEMER... NEW CASTLE... DARLINGTON...
HARLANSBURG... ELLWOOD CITY... MCCONNELLS MILL...
SLIPPERY ROCK... BEAVER FALLS... MORAINE STATE PARK...
FOMBELL... WEXFORD... SAXONBURG...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-376 BETWEEN MILE MARKERS 9 AND 31.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 73 AND 110.
I-76 BETWEEN MILE MARKERS 1 AND 39.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4073 7942 4058 8005 4090 8062 4091 8061
4091 8053 4098 8053 4110 8037 4112 8000Local storm report, May 27, 4:03 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG SAINT PETERSBURG 41.16N 79.65W
05/27/2012 CLARION PA 911 CALL CENTER
TREE DOWN ACROSS ROAD
&&
EVENT NUMBER PBZ1200446
TGREENLocal storm report, May 27, 4:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL NEW CASTLE 41.00N 80.35W
05/27/2012 E0.75 INCH LAWRENCE PA PUBLIC
&&
EVENT NUMBER PBZ1200447
TGREENLocal storm report, May 27, 4:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
425 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG BROOKVILLE 41.16N 79.08W
05/27/2012 JEFFERSON PA LAW ENFORCEMENT
LARGE TREE BRANCH ON CAR
&&
EVENT NUMBER PBZ1200448
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:00 PM EDT | Special Weather Statement | PBZ | Beaver | 45 min |
| May 27, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 46 min |
| May 27, 2:46 PM EDT | Special Weather Statement | PBZ | Butler | 59 min |
| May 27, 2:58 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| May 27, 3:02 PM EDT | Special Weather Statement | PBZ | Venango | 58 min |
| May 27, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 54 min |
| May 27, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 50 min |
| May 27, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 45 min |
| May 27, 3:58 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Jefferson | 47 min |
| May 27, 4:00 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 45 min |
| May 27, 4:20 PM EDT | Areal Flood Advisory | PBZ | Clarion, Venango | 3 hr |
| May 27, 4:34 PM EDT | Special Weather Statement | PBZ | Beaver | 41 min |
| May 27, 4:36 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 39 min |
| May 27, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 64 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 59 min |
| May 27, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 63 min |
| May 27, 5:42 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 18 min |
| May 27, 5:55 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 35 min |
| May 27, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 34 min |
| May 27, 6:16 PM EDT | Areal Flood Advisory | PBZ | Indiana, Westmoreland | 78 min |
| May 27, 6:46 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| May 27, 7:25 PM EDT | Areal Flood Advisory | PBZ | Fayette, Westmoreland | 2 hr |
| May 27, 7:48 PM EDT | Special Weather Statement | PBZ | Fayette | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.